# SDR CALA2022092602521

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N4901U
- Make and model: Airbus A300*
- Aircraft serial: 2680
- Aircraft time: 47,223 hours, 23,158 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part number: NA
- Condition: Failed
- Location: Ctr Lt Fuel Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER LEFT FUEL PUMP FAULT LIGHT 60 LBS IN CENTER TANK. REPLACED RELAY 45 QA AND OVERHEAD AUTO-MANUAL SWITCH. CHECKED CENTER TANK PUMP OPERATION FOR THE PUMP AND AUTOFEED AND ALL TESTS PASSED.
